The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 21, Issue 5, 2019
Metadata
 

Compactness results for triholomorphic maps
Costante Bellettini and Gang Tian
pp. 1271–1317
Abstract | Full-Text PDF (382 KB) | Metadata

Conformally Kähler, Einstein–Maxwell geometry
Vestislav Apostolov and Gideon Maschler
pp. 1319–1360
Abstract | Full-Text PDF (316 KB) | Metadata

Optimal sweepouts of a Riemannian 2-sphere
Gregory R. Chambers and Yevgeny Liokumovich
pp. 1361–1377
Abstract | Full-Text PDF (512 KB) | Metadata

Periods of modular forms on $\Gamma_0(N)$ and products of Jacobi theta functions
YoungJu Choie, Yoon Kyung Park and Don B. Zagier
pp. 1379–1410
Abstract | Full-Text PDF (287 KB) | Metadata

Bounding cubic-triple product Selmer groups of elliptic curves
Yifeng Liu
pp. 1411–1508
Abstract | Full-Text PDF (608 KB) | Metadata

Long-range order in the 3-state antiferromagnetic Potts model in high dimensions
Ohad N. Feldheim and Yinon Spinka
pp. 1509–1570
Abstract | Full-Text PDF (893 KB) | Metadata

The Dynamical Manin–Mumford Conjecture and the Dynamical Bogomolov Conjecture for split rational maps
Dragos Ghioca, Khoa D. Nguyen and Hexi Ye
pp. 1571–1594
Abstract | Full-Text PDF (217 KB) | Metadata